# SDR DXTA2024082300299

- Difficulty date: August 21, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N788QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20607
- Aircraft time: 8,965 hours, 5,191 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Part number: 9737B020000
- Part serial: 1415
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR OBSERVED IN COCKPIT DURING CLIMB AND DESCENT AND TAXI.  ODOR NOT OBSERVED AT LEVEL CRUISE IN THE HIGHER FLIGHT LEVELS.  ODOR WAS CERTAINLY COMING FROM COCKPIT VENT WHEN THEY WERE FULLY OPEN.  ODOR COULD BE DESCRIBED AS A SKUNK.  VERY STRONG.  ALSO COULD BE AN OIL/GREASE ODOR.  ODOR OCCURED WITH AND WITHOUT ENGINES OPERATING.  ALL AIR COMING OUT OF COCKPIT VENTS HAD THIS POTENT ODOR THAT CAUSED BOTH OF US TO EXPERIENCE HEADACHES.  MOST NOTICEABLE WHEN WE DESCENDED BELOW AROUND 20,000FT.  OWNER DID NOT REPORT ANY ODOR FROM THE CABIN.  SEEMS JUST ISOLATED TO THE COCKPIT AC VENTS. REMOVED AND REPLACED R/H FACE WEEMAC HOSE DUE TO IMPROPER ROUTING.  IAW AMM 21-21-00. OPS CHECK GOOD.
